Previous |  Up |  Next


Title: Completely additive disjoint system of Baire sets is of bounded class (English)
Author: Preiss, David
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 15
Issue: 2
Year: 1974
Pages: 341-344
Category: math
MSC: 26A21
MSC: 28A05
idZBL: Zbl 0286.28001
idMR: MR0346116
Date available: 2008-06-05T20:44:52Z
Last updated: 2012-04-27
Stable URL:
Reference: [F] FROLÍK Z.: Baire sets and uniformities on complete metric spaces.Comment. Math. Univ. Carolinae 13 (1972), 137-147. MR 0325903


Files Size Format View
CommentatMathUnivCarol_015-1974-2_12.pdf 315.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo